| Model Number |
550AHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the end user, the sensors are always calibrated before use, and only blood is run through when starting the heart lung machine.After that, samples for bga calibration are taken 5-10 minutes after starting perfusion.The next sample is usually taken about one hour after perfusion, and it is usually these samples that are different from each other.By the third sample, the reading is accurate, and very little adjustment is needed for the bpm values.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), there were differences in the values from the blood parameter monitor (bpm) compared to the blood gas analyzer (bga).The bga would show that the patient had a somewhat lower ph than the bpm indicated.By the third sample, the values would match.As mitigation, more blood samples were performed to obtain more accurate readings.The surgical procedure was completed successfully.There was no delay, blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated blocks: h3 and h6.During laboratory analysis, the product surveillance technician (pst) connected the blood parameter monitor (bpm) and the one hematocrit saturation (hsat) probe to lab use only (luo) testing equipment.Using the store/recall feature the bpms values were set and the monitor left to run for several hours.The values stayed consistent during operation.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.The service repair technician (srt) could not duplicate the reported complaint.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.